Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Hermite polynomials


Approximate Solution of Linear Boundary Value Problem Defined on Semi Infinite Interval

Bushra E. Kashem

Engineering and Technology Journal, 2013, Volume 31, Issue 7, Pages 837-845

This paper presents an algorithm for Boundary Value Problems (B.V.P) defined on semi infinite interval approximately. Firstly, the problem is transformed into a new equivalent Volterra integral equation and then Hermite polynomials are used for solving V.I.E approximately with the aid of spectral method. The V.I.E reduces to linear system of algebraic equations with unknown Hermite coefficients'. Comparisons between the exact and approximated results of this method are given via two test examples and accurate results are achieved.

Parameterization Techniques for Quadratic Continuous Optimal Control Problems

Saba S. Hasan; Falah A. Khalaf; Jabbar A. Eleiwy

Engineering and Technology Journal, 2010, Volume 28, Issue 20, Pages 6171-6181

The main purpose of this work is to propose the parameterization techniques for solving quadratic optimal control (OC) problem with aid of both Chebyshev and Hermite Polynomials as a basis function to find the approximate solution for OC problem. Some examples are given as applications of the proposed.